MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION BAND 620BG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION BAND 620BG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG27
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Zonular Dehiscence (2698); No Information (3190)
Date of Event 09/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 5 years and 6 months post implant of this annuloplasty ring, the ring was explanted for unknown reasons and replaced with a bioprosthetic valve.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the ring was explanted due to the patient's tissue quality which caused a partial dehiscence of the band.The physician reported there was no issue with the band, only with the patient's tissue.If information is provided in the future, a supplemental report will be issued.

Brand Name
BAND 620BG27 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7022448
Report Number2025587-2017-02087
Device Sequence Number1353627
Product Code KRH
UDI-Device Identifier00613994759085
UDI-Public00613994759085
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K960356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2016
Device Model Number620BG27
Device Catalogue Number620BG27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR